Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3158 Publications


2015 | Journal Article | IST-REx-ID: 1673 | OA
Adlam B, Chatterjee K, Nowak M. 2015. Amplifiers of selection. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 471(2181), 20150114.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1674 | OA
Lee J, Schnelli K. 2015. Edge universality for deformed Wigner matrices. Reviews in Mathematical Physics. 27(8), 1550018.
View | DOI | Download Preprint (ext.)
 

2015 | Conference Paper | IST-REx-ID: 1675
Dziembowski S, Faust S, Kolmogorov V, Pietrzak KZ. 2015. Proofs of space. 9216, 585–605.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1676
Sixt MK, Raz E. 2015. Editorial overview: Cell adhesion and migration. Current Opinion in Cell Biology. 36(10), 4–6.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1677 | OA
Alt J. 2015. The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics. 56(10), 103301.
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1678 | OA
Inglés Prieto Á, Gschaider-Reichhart E, Muellner M, Nowak M, Nijman S, Grusch M, Janovjak HL. 2015. Light-assisted small-molecule screening against protein kinases. Nature Chemical Biology. 11(12), 952–954.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1679 | OA
Lemoult GM, Maier P, Hof B. 2015. Taylor’s Forest. Physics of Fluids. 27(9), 091102.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1680
Michaliszyn J, Otop J, Kieroňski E. 2015. On the decidability of elementary modal logics. ACM Transactions on Computational Logic. 17(1), 2.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1681 | OA
Priklopil T, Chatterjee K. 2015. Evolution of decisions in population games with sequentially searching individuals. Games. 6(4), 413–437.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1682 | OA
Franek P, Krcál M. 2015. Robust satisfiability of systems of equations. Journal of the ACM. 62(4), 26.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

extern<>1

Search

Filter Publications